MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of ophthalmology · 1979

Bilateral optic neuropathy due to combined ethambutol and isoniazid treatment.

Karmon G, Savir H, Zevin D, Levi J

Клинический случайСтатьяПеревод в очереди

Аннотация

The case of a 40-year-old patient who underwent an unsuccessful cadaver kidney transplantation and was treated with ethambutol and isoniazid is reported. A bilateral retrobulbar neuropathy with an unusual central bitemporal hemianopic scotoma was found. Ethambutol was stopped and only small improvement of the visual acuity followed. Isoniazid was discontinued later, followed by a dramatic improvement in the visual acuity. The hazards of optic nerve toxicity due to ethambutol are known. We emphasize the potential danger in the use of ethambutol and isoniazid.

Для цитирования: Karmon G, Savir H, Zevin D, Levi J. Bilateral optic neuropathy due to combined ethambutol and isoniazid treatment.. Annals of ophthalmology. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.